# SDR 95ZZZZ163

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 236004550101
- Condition: Cracked
- Location: Sta Yn86.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TRAILING EDGE OF NR 1 ENGINE COWL CRACKED AT 2 O'CLOCK POSITION BY ANTI-ICE TUBE.  FABRICATED AND INSTALLED REPAIR IAW SRM 71-5-2 PG 314 AND DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-1.
